MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRLP-220
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported ¿rupture¿.This record is for the right side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.
 
Event or Problem Description
Healthcare professional reported ¿rupture.¿ this record is for the right side.Device was explanted and replaced.
 
Event or Problem Description
Healthcare professional reported ¿rupture¿.This record is for the right side.Device was explanted and replaced.Device was returned.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed multiple broken devices through microscopic inspection 1 broken device assessed as fold flaw opening and inconclusive and 1 opening assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (stress marks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22937696
Report Number9617229-2025-14826
Device Sequence Number9893163
Product Code FTR
UDI-Device Identifier10888628006850
UDI-Public(01)10888628006850(10)2861599(11)160128(17)201228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2020
Device Catalogue NumberSRLP-220
Device Lot Number2861599
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer08/27/2025
11/29/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/16/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic